# SDR WVER2016031800004

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-044, NDT FOUND INDICATION OF CRACKS APPROXIMATELY. .125" ON FWD SIDE OF FS 202.75 BULKHEAD, AT THE TOP OF STIFFENER POSTS, LBL 30 AND RBL 30.  REPAIRED LT AND RT POST'S IAW REO 670-53-11-1138, REV, DATED 2016-03-11.
